# SDR QXEA2009090800655

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,871 hours, 21,568 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 471801
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLIGHTLY AFTER ROTATION GOT A NOSE WHEEL CAUTION PER DISPATCH, RETURNED TO FIELD CAUTION STAYED ON AFTER NWS SWITCH WAS CYCLED.  LANDING UNEVENTFUL. REMOVED STEERING FEEDBACK COVER ASSY PER M/M 32-51-36-000-801. REPLACED STEERING FEEDBACK ASSEMBLY IAW AMM TASK 32-51-36-400-801. C/W RIGGING OF THE RVDTS IAW AMM TASK 32-51-00-830-801. FUNCTIONAL TEST OF THE NOSE WHEEL STEERING,FUNCTIONAL CHECK GOOD. TAXI CHECK GOOD. RETURNED TO SERVICE.
